Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 98, NWS St. Louis, MO

September 2, 2010Macoupin County, Montgomery County, Illinois

NWS St. Louis, MO issued this flash flood warning at Sep 2, 2010, 8:38 PM CDT for Macoupin County, Montgomery County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2010, 8:38 PM CDT (01:38 UTC)
Expired
Sep 3, 2010, 2:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Macoupin County, IL, Montgomery County, IL

The radar

The Lincoln radar (KILX), 91 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WGUS53 KLSX 030138
FFWLSX
ILC117-135-030730-
/O.NEW.KLSX.FF.W.0098.100903T0138Z-100903T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT THU SEP 2 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 230 AM CDT

* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATED THAT OVER 3 INCHES OF RAIN    
  HAS ALREADY FALLEN...AND ADDITIONAL RAINFALL IS EXPECTED OVER THE  
  THE NEXT FEW HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CARLINVILLE...VIRDEN...FARMERSVILLE...GIRARD...PALMYRA...RAYMOND
  AND WHITE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3926 9005 3953 9005 3953 8954 3953 8953
      3936 8953 3935 8948 3927 8948

$$

KANOFSKY
1 follow-up statement
893 
WGUS73 KLSX 030500
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 AM CDT FRI SEP 3 2010

ILC117-135-030730-
/O.CON.KLSX.FF.W.0098.000000T0000Z-100903T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY IL-MACOUPIN IL-
1200 AM CDT FRI SEP 3 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN MACOUPIN AND
NORTHWESTERN MONTGOMERY COUNTIES UNTIL 230 AM CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
THAT THE THUNDERSTORMS THAT PRODUCED HEAVY RAINFALL BETWEEN PALMYRA 
AND FARMERSVILLE EARLIER THIS EVENING HAVE MOVED OUT OF THE WARNED 
AREA.      

RUNOFF FROM THIS EXCESSIVE RAINFALL MAY STILL BE CAUSING FLOODING IN 
RURAL AREAS AROUND VIRDEN...FARMERSVILLE...GIRARD...PALMYRA... 
RAYMOND AND WHITE OAK.

THE MACOUPIN COUNTY SHERIFF STILL REPORTS THAT NINE MILE ROAD AND 
LEADVILLE ROAD NEAR VIRDEN REMAIN CLOSED BECAUSE OF FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.

&&

LAT...LON 3926 9005 3953 9005 3953 8954 3953 8953
      3936 8953 3935 8948 3927 8948

$$

BRITT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 6:36 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Sep 2, 6:36 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
636 PM CDT THU SEP 2 2010

.DISCUSSION...
/355 PM CDT THU SEP 2 2010/

FOCUS FOR THE SHORT TERM WILL BE TSRA ACTIVITY THIS AFTERNOON AND
THRU THE EVE HORUS.

TSRA HAVE DEVELOPED ALONG A PREFRONTAL TROF AND ARE EXPECTED TO FILL
IN AS THE LINE MOVE SEWD. EXPECT TSRA TO BE OUT OF THE CWA BY FRI
MORNING WITH CLEARING BEHIND THE LINE WITH COOLER AIR FILTERING INTO
THE AREA.

MDLS AGREE WELL WITH LARGE SFC RIDGE BUILDING INTO THE REGION WITH
DRY AND COOL AIR IN PLACE. MDLS PROG 8 TO 10C 850MB TEMPS ACROSS THE
AREA ON SAT...WHICH SHUD RESULT IN LWR TO MID 70S FOR HIGHS. WENT A
LITTLE HIGHER SINCE IT IS STILL EARLY SEPT...BUT THIS IS TRENDED TWD
THE COOLER MOS TEMPS. OVERALL...FEW CHANGES WERE MADE IN THE SHORT
TERM FROM THE PREV FCST.

TILLY

EXTENDED (MON - THURS)...

SFC HIGH PRESSURE WILL BEGIN TO EXIT STAGE RIGHT INTO THE SERN CONUS
GIVING US ONE MORE DAY OF COOLER AND DRIER WEATHER FOR SUNDAY UNDER
CLEAR SKIES. ANTICIPATE WITH LOW DEWPOINTS AND COOLER AIR ALOFT THAT
TEMPS WILL BE SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR.
THEREAFTER SLY FLOW WILL RETURN USHERING WARMER AIR ACROSS THE RGN.
H85 MID-LVL FLOW IN RESPONSE TO A SERIES OF IMPULSES THRU THE H5
LONGWAVE PATTERN  OVER THE INTER-MTN WEST WILL VEER SWLY AND ADVECT
+20-24C TEMPS.  HAVE UPPED HIGH TEMPS A DEGREE OR TWO FOR MONDAY.
DRIER AIR WILL REMAIN IN PLACE ACRS THE RGN IN ASSOC WITH A RIDGE OF
SFC HIGH PRESSURE AS IT CONTINUALLY DRIFTS INTO THE SERN CONUS.

INTO TUE MDL SOLNS SUCCINCT IN HANDLING OF UPR LVL FEATURES AND DEEP
SFC LOW OVER THE N-CNTRL CONUS. A SFC FRONTAL BNDRY IS EXPECTED TO
STALL IN THE VICINITY OF THE MO-IA BORDER BUT REMAIN FAIRLY MOISTURE
STARVED AS THE AFOREMENTIONED RIDGE OF SFC HIGH PRESSURE OVER THE
SERN CONUS REMAINS WELL IN PLACE. WITH SFC AND MID-LVL SLY FLOW
ADVECTING AN UNSTABLE TROPICAL AIRMASS NWD THRU THE RGN HAVE SLIGHT
POPS FOR TUE ALONG THE STALLED SFC FRTL BNDRY BECOMING CATEGORICAL
WED INTO THURS AS A DEEP H5 TROF BEGINS TO LIFT NEWD OUT OF THE
INTER-MTN WEST. SOME UNCERTAINTY LIES WITH ANTECEDANT CLOUD COVER
EXPECTED WITH ISENTROPIC UPGLIDE PROCESSES AND POTENTIAL ASCENT
ASSOC WITH UPR LVL IMPULSES EJECTING ALONG AND AHEAD OF THE LIFTING
H5 TROF BY END OF THE FCST PD.  HOW THIS WILL IMPACT SFC TEMPS
REMAIN TO BE SEEN...FOR NOW ANTICIPATE NEAR NORMAL TEMPS.  AS THE
UPR LVL DISTURBANCE EJECTS NEWD INTO THE GREAT LKS RGN SFC HIGH PRES
WILL BUILD THRU THE CNTRL PLAINS AND KICK THE INCLEMENT WEATHER EWD
HOPEFULLY LEAVING US DRY BY THE END OF THE WORK WEEK.

SIPPRELL

&&

.AVIATION...
/636 PM CDT THU SEP 2 2010/

MAIN IMPACTS WILL BE CAUSED BY TSRA UNTIL 06Z. LINE OF TSRA
ROUGHLY ALONG A SPI-VIH LINE WILL CONTINUE TO MOVE SLOWLY EWD.
THE MOST INTENSE CORES WILL PRODUCE IFR CIGS/VSBY IN VERY HEAVY
RAIN FOR UP TO 1 HOUR ALONG WITH THE POTENTIAL FOR HAIL AND VRB
WIND GUSTS OVER 35 KTS. THIS POTENTIAL WILL EXIST AT KSTL/KSUS
THROUGH 03Z. ANOTHER LINE OF SHRA/SCT TSRA IS MOVING EWD OVER NERN
MO...AND MAY BRING BRIEF IFR CONDITIONS TO KUIN ALSO THROUGH 02Z.
THEREAFTER...SCT SHRA WITH CIGS AT OR ABOVE 2500FT WILL OCCUR
UNTIL THE FRONT MOVES EWD ACROSS THE REGION DURING THE LATE
EVENING HOURS. DRY AND VFR WEATHER IS THEN EXPECTED FOR THE REST
OF THE TAF PERIOD.

SPECIFICS FOR KSTL...LINE OF TSRA WILL AFFECT KSTL THROUGH 03Z.
CURRENT RADAR IS SHOWING ACTIVE TSRA ABOUT 30 MILES TO THE WEST
OF KSTL THAT IS DRIFTING ESEWD. THERE REMAINS THE POTENTIAL FOR
MVFR POSSIBLY IFR VSBY/CIGS WITH IN TSRA...ALONG WITH VRB WIND
GUSTS OVER 35KTS. THEREAFTER...THERE WILL REMAIN THE POTENTIAL FOR
SCT SHRA AND SOME CIGS AROUND 3000FT UNTIL 05Z...THEN DRY AND VFR
CONDITIONS ARE EXPECTED TO PREVAIL THE REST OF THE PERIOD.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 2, 3:52 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT THU SEP 2 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
352 PM CDT THU SEP 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE AREA TONIGHT. SOME OF
THE STORMS COULD BE SEVERE THIS EVENING. THE MOST LIKELY SEVERE
WEATHER THREAT WILL BE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF
60 MPH. BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE THROUGHOUT THE DAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

In the hours before

Special weather statement, Sep 2, 6:57 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 PM CDT THU SEP 2 2010

ILZ095-030045-
ADAMS IL-
657 PM CDT THU SEP 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ADAMS COUNTY UNTIL 745 PM
CDT...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR QUINCY...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CAMP POINT...
  CLAYTON...
  BURTON...
  FOWLER...
  ADAMS...
  PALOMA...
  COLUMBUS...
  LIBERTY...
  KELLERVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TES
Special weather statement, Sep 2, 6:59 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT THU SEP 2 2010

MOZ061>063-030045-
FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-
659 PM CDT THU SEP 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. CHARLES...
SOUTHWESTERN ST. LOUIS AND EASTERN FRANKLIN COUNTIES UNTIL 745 PM
CDT...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AUGUSTA...OR NEAR VILLA RIDGE...MOVING EAST
AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRAY SUMMIT...
  PACIFIC...
  WILDWOOD...
  CLARKSON VALLEY...
  CHESTERFIELD...
  DEFIANCE...
  ROBERTSVILLE...
  CATAWISSA...
  MATSON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, Sep 2, 7:01 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
701 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     WASHINGTON              38.55N  91.01W
09/02/2010  E40 MPH          FRANKLIN           MO   AMATEUR RADIO

            ALSO...VERY HEAVY RAINFALL WITH THE STORMS.

&&

BYRD
Special weather statement, Sep 2, 7:18 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT THU SEP 2 2010

ILZ059-060-030100-
MACOUPIN IL-MONTGOMERY IL-
718 PM CDT THU SEP 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACOUPIN AND
NORTHWESTERN MONTGOMERY COUNTIES UNTIL 800 PM CDT...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITE OAK TO 6 MILES
EAST OF KEMPER...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CARLINVILLE...
  RAYMOND...
  WAGGONER...
  ATWATER...
  HARVEL...
  HONEY BEND...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Special weather statement, Sep 2, 7:57 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT THU SEP 2 2010

ILZ059-060-030130-
MACOUPIN IL-MONTGOMERY IL-
757 PM CDT THU SEP 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR MACOUPIN AND MONTGOMERY COUNTIES
UNTIL 830 PM CDT...

AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITE OAK TO 5 MILES
WEST OF GILLESPIE...AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LITCHFIELD...
  RAYMOND...
  WITT...
  HARVEL...
  HONEY BEND...
  BUTLER...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Local storm report, Sep 2, 7:59 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 NW GERALD             38.45N  91.38W
09/02/2010  E0.25 INCH       GASCONADE          MO   CO-OP OBSERVER

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:16 PM CDTAreal Flood AdvisoryLSXMacoupin5 hr
Sep 2, 8:14 PM CDTAreal Flood AdvisoryLSXMontgomery6 hr
Sep 2, 10:07 PM CDTFlash Flood WarningLSXMontgomery4 hr
Sep 3, 2:40 AM CDTAreal Flood WarningLSXMacoupin, Montgomery7 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.